The Lions's problem for Gustavsson-Peetre functor.

Título inglés The Lions's problem for Gustavsson-Peetre functor.
Título español Problema de Lions para el functor de Gustavsson-Peetre.
Autor/es Bereznoi, E.I. ; Mastylo, Mieczyslaw
Organización Yaroslavl State Univ., Yaroslavl, Unión Sovietica;Inst. Math. Adam Mickiewicz Univ., Poznan, Polonia
Revista 0214-1493
Publicación 1990, 34 (1): 175-179, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The problem of coincidence of the interpolation spaces obtained by use of the interpolation method of Gustavsson-Peetre generated by (parameters) quasi-concave functions is investigated. It is shown that a restriction of this method to the class of all non-trivial Banach couples gives different interpolation spaces whenever two different parameters satisfying some conditions are used.
Clasificación UNESCO 120203
Palabras clave español Espacios de Banach ; Interpolación
Icono pdf Acceso al artículo completo